# SDR SWIA97893

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Engine: Pwa PW118A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB, RIGHT TORQUE GAUGE FLUCTUATED DRAMATICALLY WITH NO ACCOMPANING YAW.  THIS WAS FOLLOWED BY RIGHT PROPELLER INADVERTENT AUTO FEATHER.  RETURNED TO PSP.  CHANGED TORQUE SENSOR AND TORQUE SIGNAL CONDITIONER.  RAN RIGHT ENGINE, OPS CHECKS GOOD.
